# SDR WX0A2025021432316

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 53,244 hours, 21,458 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FAS AND FO REPORT SMELLING ODOR SIMILAR TO FIRTY SOCKS ON DESCENT / (RESOLVED ON W/O: 514043 TASKCARD: NR-00001 ) COMPLIED WITH T/C 21-000-002 , PHASE 2 FOR APU SMELL NO DEFECTS NOTED.
